Open Access

On the range and kernel of Toeplitz and little Hankel operators

     Article (.pdf)

Abstract

In this paper we study the interplay between the range and kernel of Toeplitz and little Hankel operators on the Bergman space. Let $T_\phi$ denote the Toeplitz operator on $L^2_a(\mathbb{D})$ with symbol $\phi \in L^\infty(\mathbb{D})$ and $S_\psi$ denote the little Hankel operator with symbol $\psi \in L^\infty(\mathbb{D}).$ We have shown that if ${\operatorname{Ran}} (T_\phi) \subseteq {\operatorname{Ran}} (S_\psi)$ then $\phi \equiv 0$ and find necessary and sufficient conditions for the existence of a positive bounded linear operator $X$ defined on the Bergman space such that $T_\phi X=S_\psi$ and ${\operatorname{Ran}} (S_\psi) \subseteq {\operatorname{{\operatorname{Ran}}}} (T_\phi).$ We also obtain necessary and sufficient conditions on $\psi \in L^\infty(\mathbb{D})$ such that ${\operatorname{Ran}} (T_\psi)$ is closed.

Key words: Toeplitz operators, little Hankel operators, Bergman space, inner functions, range and kernel of operators.


Full Text





Article Information

TitleOn the range and kernel of Toeplitz and little Hankel operators
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 1, 55-67
MathSciNet MR3088318
zbMATH 1289.47058
MilestonesReceived 23/02/2012
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

Namita Das
P. G. Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar, 751004, Orissa, India

Pabitra Kumar Jena
P. G. Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar, 751004, Orissa, India 


Citation Example

Namita Das and Pabitra Kumar Jena, On the range and kernel of Toeplitz and little Hankel operators, Methods Funct. Anal. Topology 19 (2013), no. 1, 55-67.


BibTex

@article {MFAT641,
    AUTHOR = {Das, Namita and Jena, Pabitra Kumar},
     TITLE = {On the range and kernel of Toeplitz and little Hankel operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {1},
     PAGES = {55-67},
      ISSN = {1029-3531},
  MRNUMBER = {MR3088318},
 ZBLNUMBER = {1289.47058},
       URL = {http://mfat.imath.kiev.ua/article/?id=641},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues